Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

88 Publications


2015 | Journal Article | IST-REx-ID: 1939
Dereziński, J., & Napiórkowski, M. M. (2015). Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit. Annales Henri Poincare. Birkhäuser. https://doi.org/10.1007/s00023-014-0390-9
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
Nam, P., & Seiringer, R. (2015). Collective excitations of Bose gases in the mean-field regime. Archive for Rational Mechanics and Analysis. Springer. https://doi.org/10.1007/s00205-014-0781-6
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Lewin, M., Nam, P., & Rougerie, N. (2015). Derivation of nonlinear gibbs measures from many-body quantum mechanics. Journal de l’Ecole Polytechnique - Mathematiques. Ecole Polytechnique. https://doi.org/10.5802/jep.18
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1572 | OA
Correggi, M., Giuliani, A., & Seiringer, R. (2015). Validity of the spin-wave approximation for the free energy of the Heisenberg ferromagnet. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-015-2402-0
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573 | OA
Chen, T., Hainzl, C., Pavlović, N., & Seiringer, R. (2015). Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti. Communications on Pure and Applied Mathematics. Wiley. https://doi.org/10.1002/cpa.21552
View | DOI | Download Preprint (ext.)
 

2014 | Conference Paper | IST-REx-ID: 8044 | OA
Seiringer, R. (2014). Structure of the excitation spectrum for many-body quantum systems. In Proceeding of the International Congress of Mathematicans (Vol. 3, pp. 1175–1194). Seoul, South Korea: Kyung Moon SA.
View | Download Published Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 1821 | OA
Seiringer, R. (2014). Bose gases, Bose-Einstein condensation, and the Bogoliubov approximation. Journal of Mathematical Physics. American Institute of Physics. https://doi.org/10.1063/1.4881536
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1822
Jakšić, V., Pillet, C., & Seiringer, R. (2014). Introduction. Journal of Mathematical Physics. American Institute of Physics. https://doi.org/10.1063/1.4884877
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1889 | OA
Bräunlich, G., Hainzl, C., & Seiringer, R. (2014). Translation-invariant quasi-free states for fermionic systems and the BCS approximation. Reviews in Mathematical Physics. World Scientific Publishing. https://doi.org/10.1142/S0129055X14500123
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 1904 | OA
Frank, R., Lewin, M., Lieb, É., & Seiringer, R. (2014). Strichartz inequality for orthonormal functions. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/467
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications